Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 19, Issue.: 2

Original Research Article

MAGNETOHYDRODYNAMIC FLOW OF CASSON FLUID OVER A VERTICAL PLATE EMBEDDED IN POROUS MEDIA WITH JOULE HEATING AND CONVECTIVE BOUNDARY CONDITION

 

CHRISTIAN JOHN ETWIRE1*, YAKUBU IBRAHIM SEINI1 AND GREGORY ABE-I-KPENG1

1Faculty of Mathematical Sciences, University for Development Studies, P.O.Box 24, Navrongo, UER, Ghana.

Abstracts

Magnetohydrodynamic flow of casson fluid over a vertical plate embedded in porous media with joule heating and convective boundary condition has been studied. A similarity analysis was used to transform the system of partial differential equations describing the problem into ordinary differential equations. The reduced system was solved using the fourth order Runge-Kutta algorithm with a shooting method. The results were presented in tabular form and graphically for various controlling parameters. It was observed that increasing the casson fluid parameter enhances the velocity boundary layer thickness but it tends to decrease the temperature boundary layer thickness.

Keywords :

Casson fluid; convective; Magnetohydrodynamic; non-Newtonian; permeability.